Welcome to Open Science
Contact Us
Home Books Journals Submission Open Science Join Us News
On the Rotatıon Entropy of Additive Cellular Automata f_∞
Current Issue
Volume 3, 2015
Issue 3 (June)
Pages: 70-73   |   Vol. 3, No. 3, June 2015   |   Follow on         
Paper in PDF Downloads: 16   Since Aug. 28, 2015 Views: 1698   Since Aug. 28, 2015
Authors
[1]
Bunyamin Aydin, Necmettin Erbakan University, Education of Faculty, Konya, Turkey.
Abstract
In this paper, we first introduce the definition of rotational sets for cellular automata f_∞ using Misiurewicz’s rotational sets. After that, we define rotational entropy functions for cellular automata f_∞ from Bowen’s definiton of rotational entropy. Finally, we compare rotational entropy function with topologic entropy function for cellular automata f_∞.
Keywords
Rotation Entropy, Topological Entropy, Cellular Automata
Reference
[1]
Botelho,F.(1991). Rotattion Entropy for annulus homeomorhphisms, Pacific J. Math., 132: 1-19.
[2]
Misiurewicz,M. and Ziemian,K.(1989). Rotationses for maps of tori, J. London Math. Soc. 40 (2): 490-506.
[3]
Poincare ́, H. Oeuvres completes, tomeİ (Gauthier-Villars, Paris, 1952) ,pp.137-158.
[4]
Fanks, J. (1988). Recurence and fixed point of surface homeomorphisms, Ergodiv Theory and Dynamical System, 8: 99-108.
[5]
Kim,S., Mackay,R.S. and Guckenheimer,J.(1989). Resonance regions for families of the torus maps, Nonlinearity 2: 391-404.
[6]
Hedlund,G.A.(1969). Endomorphisms and automorphisms of full shift dynamical system. Math. Syst. Theor. 3: 320-375.
[7]
Akın,H. (2003).On the Measure Entropy of Additive Cellular Automata f_∞, Entropy 5:233-238.
[8]
Cattaneo,G., Formenti,E., Manzini, G. and Margara,L.(2000). Ergodicity, transitivity, and regularity for linear cellular automata over Z^m , Theoret. Comput. Sci. 233 :147-164.
[9]
Shereshevsky, M.A. (1992). Ergodic properties of certain surjective cellular automata, Mh. Math. 114 : 305-316.
[10]
Botelho,F.(1988). Rotation sets for annulus homeomorhphisms, Pacific J. Math., 132: 251-266.
[11]
R.Bowen, Invariant measures for makov maps of the interval. Comm Math Physics, 1976, 69: 1-17.
Open Science Scholarly Journals
Open Science is a peer-reviewed platform, the journals of which cover a wide range of academic disciplines and serve the world's research and scholarly communities. Upon acceptance, Open Science Journals will be immediately and permanently free for everyone to read and download.
CONTACT US
Office Address:
228 Park Ave., S#45956, New York, NY 10003
Phone: +(001)(347)535 0661
E-mail:
LET'S GET IN TOUCH
Name
E-mail
Subject
Message
SEND MASSAGE
Copyright © 2013-, Open Science Publishers - All Rights Reserved